# SDR CALA9800803

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE GEARBOX DATA PLATE MOUNT BOLT HOLE (UPPER AFT) BROKEN OUT.  REPAIRED GEARBOX DATD PLATE MOUNT BOLT HOLE PER EC/RA 7261-01251.
